Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having nasal problems often which could be causing frequent joint pain. Had multiple nasal surgeries. On Nasivion nasal drops. Reason?

I AM suffering from nasal problems from last 5 years..for a long period after my first nasal surgery in 2007 i used nasivion nasal drops..from last 2 years i feel very dry nose and one side of my nose always gets blocked.i undergone a nasal surgery in december 28 2012..the main problem is that when my nose gets blocked i feel pain in limbs and my joints produce popping sound when i move them..when doctor cleans my nose by suction i dont feel this joints problem for a week but fter a week i gets worse.i told this about many doctors BUT NONE OF doctors believed me.i am sure my joints problem or popping sound in my limbs joints is due to my nasal blockage..i have noticed this thoudand times but doctors dont believe me.another thing that i feel when my nose gets blocked and popping sound comes from joints is that i feel that my leg will break i dont feel any power in that.i am soo much sure that this problem is due to nose..kindly help me
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

I have gone through your query regarding multiple nasal surgeries and even you are not free from nasal problems and you have associated pain in both lower limbs, it is very surprising that you feel relief in your legs by cleaning your nose by succession.

In this connection I request you to send us about your detailed information of clinical findings of your nose and detailed neurological findings along with operative detailes of nasal surgeries already performed on you.

M.R.I. of brain &sinuses are also requested to understand your problem.

Answered: Wed, 26 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor